# SDR YADA2018103000179

- Difficulty date: October 24, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N113A
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 78,302 hours, 73,645 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 9752402827
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLE FOUND FRAYED AND SEVERELY CORRODED AT A ROUTINE INSPECTION.
